If thats not embarrassing, disgusting, and sad....I don't know what is. Oh what can happen in just a year. Right before I ended up in the hospital last year and a couple days ago coming home from a drs appt.
No good, horrible, very bad day...
I know I haven't posted in a while so hopefully I can condense all the craziness from the last month. No, I'm still not in Dallas to do the CAR-T and it's beyond frustrating. I don't feel like there is any sense of urgency on their end....maybe because it's not their life that depends on it. Either way, we are at least finally at the point where I will be going up to Dallas the week after next to do a psych test (for insurance and to make sure you are "sane" enough to go through the horrible CAR-T), EKG, and the blood tests to all verify me to get accepted. Im hoping after this is all done that the insurance part will go smoothly and I can start as soon as possible.
So, I beat the 2 weeks thanks to steroids (they keep you alive but destroy your body in the process), however the steroids completely ruined my body in almost every way. First off the worst part was the psychosis, I literally went crazy without knowing it. I was seeing things, teaching my beachers in class at night, hearing/feeling things in/under my bed, screaming during the night...a lot, and obviously getting no sleep. They also gave me horribly dry hands and feet that felt like sandpaper. I was talking so fast, not intentionally, that it was hard to talk or understand me, especially with the slurring coming along with it. I would text people who knows what and look like a crazy person. I pretty much couldn't use my phone though. My vision and hearing went to crap. I had absolutely no muscle in my legs so getting up, even from a chair, was a job in itself. The ground was shaking or moving 24/7 so it was difficult to steady myself. I couldn't write. I had tremors and some other thing where it looked and felt like I had turrets, I would out of no where yell things and also have a part of my body twitch or jump...and this was constant and nothing I did helped. The "turrets" also made quite the mess with broken glass, food splattering on the walls and floor, and drinks before knocked out of my hands (by my own hands) and liquid everywhere. My parents are super excited I live here. It also gave me these lovely "tiger stripes". The pictures don't do it justice, they are huge and dark. They are horrible. They may not ever go away either even after the steroids are out of my system. They are primarily on my stomach then started going up my side. It's quite lovely. They look like stretch marks but aren't. I forgot what my dr called it. But they itch and it feels like my skin is being eaten from the inside out.
Heres another fun incident because of steroids. I was going to the bathroom and either passed out of feel asleep....which then made me summersault in front of me....in to the wall.....ya that indention would be my head. It hurt...but definitely woke me up! Did I mention my parents love me living here.
~medicine galore (I feel like I intake a pharmacy daily)
~not having a life
Look of the year!
Thank you to everyone to bought a #TeamBonnet shirt! I was surprised and speechless at how well we did and so thankful to be able to put it to medical bills. And again, thank you Ally for ALL you did...which is pretty much everything : )
Here are a few of the amazing pictures I've gotten:
Don't cough or sneeze
Because of the psychosis my new neuro dr wanted me to get an MRI to make sure everything was ok. Thankfully, everything came back good so it was confirmed that it happened because of some drug interactions. Hopefully I never have to do one again.
Did I mention one of my besties got a tattoo for me?! (love her)
So now it's just a waiting game again! Hopefully after the tests in Dallas in a couple weeks my injection day will be scheduled so we can start.
"You either get bitter or you get better. It's that simple. You either take what's been dealt to you and allow it to make you a better person, or you allow it to tear you down. The choice does not belong to fate, it belongs to you."